# SDR CA151102013

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,945 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Longeron
- Part number: 110298
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK NOTED AT HORIZONTAL STABILIZER PEDESTAL ATTACH POINT, APPROXIMATELY BS 268, TOP RT FWD CRACK APPROXIMATELY 1" IN LENGTH.
